# SDR AALA202203115461

- Difficulty date: February 25, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737*
- Aircraft serial: 33210
- Aircraft time: 36,337 hours, 14,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CARGO DOOR THRESHOLD HAS CORROSION LOCATED BETWEEN 790 TO 847 AND RIGHT BUTT LINE 21. REMOVED AND INSTALLED SERVICEABLE AFT CARGO DOOR THRESHOLD PER AARD 51-00-05.
